# SDR VNAA2014012300014

- Difficulty date: January 23, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 23,132 hours, 22,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ACFT MISSING EMERGENCY LIGHT IN GALLEY.  MAINTENANCE INSPECTED, INSTALLED LIGHT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
